# SDR VNAA0308005

- Difficulty date: August 8, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 19,152 hours, 16,507 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7008470822
- Part serial: 86070149
- Condition: Failed
- Location: Wx Radar
- Part time: 14,939 hours, 12,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE WEATHER RADAR FAILED INTERMITTENTLY AND THE CREW RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE WEATHER RADAR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
